# SDR UALA2012052202879

- Difficulty date: May 21, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 34,787 hours, 14,181 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED SLIGHT ODOR NEAR L1 DOOR GALLEY AREA. ODOR DISSIPATED AFTER LDG GEAR EXTENSION. COULD NOT DUPLICATE ODOR ON GROUND.
